# SDR AALA202308118790

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 58,743 hours, 36,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EXIT DOES NOT INDICATE ARMED IN FLIGHT DECK, MAINTENANCE CONFIRMED OVERWING EXIT IS ARMED. ACCOMPLISHED RESET OF DOOR PROXIMITY SWITCH PLUNGER TO IN POSITION, INDICATION CHECKS OK FOR CONTINUED SERVICE PER AMM 52-21-00
